Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 115, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 9, 2013, 7:19 PM MDT for Pueblo County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2013, 7:19 PM MDT (01:19 UTC)
- Expired
- Aug 9, 2013, 8:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
684
WUUS55 KPUB 100119
SVRPUB
COC101-100200-
/O.NEW.KPUB.SV.W.0115.130810T0119Z-130810T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
719 PM MDT FRI AUG 9 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 800 PM MDT
* AT 718 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PUEBLO RESERVOIR...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3819 10457 3799 10468 3819 10501 3826 10495
TIME...MOT...LOC 0119Z 293DEG 13KT 3818 10488
HAIL...1.00IN
WIND...60MPH
$$
HODANISH2 follow-up statements
326
WWUS55 KPUB 100133
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
733 PM MDT FRI AUG 9 2013
COC101-100200-
/O.CON.KPUB.SV.W.0115.000000T0000Z-130810T0200Z/
PUEBLO CO-
733 PM MDT FRI AUG 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PUEBLO COUNTY UNTIL 800 PM MDT...
AT 732 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF PUEBLO RESERVOIR...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAR SOUTH SIDE OF PUEBLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3820 10496 3824 10486 3819 10457 3799 10468
3813 10491
TIME...MOT...LOC 0133Z 293DEG 13KT 3816 10482
HAIL...1.00IN
WIND...60MPH
$$
HODANISH762
WWUS55 KPUB 100156
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT FRI AUG 9 2013
COC101-100206-
/O.EXP.KPUB.SV.W.0115.000000T0000Z-130810T0200Z/
PUEBLO CO-
756 PM MDT FRI AUG 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 800 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3820 10496 3824 10486 3819 10457 3799 10468
3813 10491
TIME...MOT...LOC 0156Z 293DEG 13KT 3813 10472
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:35 PM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Aug 9, 2:35 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT FRI AUG 9 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 227 PM MDT FRI AUG 9 2013 ...MODESTLY DRIER AND LESS ACTIVE SATURDAY... .CURRENTLY...CONVECTION IS FIRING OVER THE SOUTHWEST MOUNTAINS AND THE PIKES PEAK REGION. SHORTWAVE IS MOVING EASTWARD ACROSS COLORADO HELPING TO FIRE THE CONVECTION. DEW POINTS REMAIN IN THE UPPER 40S TO MID 50S OVER THE REGION...WHICH IS NOT AS MOIST AS THE PAST FEW DAYS. .TONIGHT...THE SHORTER RANGE MODELS GENERALLY AGREE ON CONVECTION MOSTLY DRIFTING EAST OF INTERSTATE 25 DURING THE EVENING AND WEAKENING. NEXT DISTURBANCE IS IN ARIZONA MOVING TO THE NORTHEAST. IT WILL REACH THE SOUTHERN PORTIONS OF THE CWA OVERNIGHT...MAINLY AFTER 06Z. SOME OF THE HIGHER RESOLUTION MODELS...INCLUDING LOCAL WRF...HAVE SOME CONVECTION CONTINUING OVERNIGHT OVER THE SOUTHERN PORTIONS OF THE CWA. IN THE GRIDS MAINTAINED SOME ISOLATED TO SCATTERED THUNDERSTORMS OVERNIGHT OVER THE SOUTHERN MOUNTAINS. SUSPECT THE CONVECTION WILL NOT BE VERY STRONG OVERNIGHT. .SATURDAY...FLOW ALOFT BECOMES SLIGHTLY STRONGER DURING THE DAY WITH SOME DRIER AIR IN MIDDLE LEVELS MOVING INTO THE AREA. STILL ANTICIPATE AFTERNOON THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS WITH SOME STORMS CONTINUING TO THE EAST OVER THE PLAINS. STILL ENOUGH MOISTURE FOR SOME LOCALLY HEAVY DOWNPOURS WITH THE STORMS...BUT CHANCES FOR FLASH FLOODING WILL BE LESS. WITH INCREASED WIND SPEEDS ABOVE 500MB...STORMS WILL BE MOVING QUICKLY...AND AMOUNT OF MOISTURE BELOW 600MB WILL BE LESS THAN FRIDAY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 227 PM MDT FRI AUG 9 2013 SATURDAY NIGHT...UPPER RIDGE CENTERED OVER THE SOUTHERN PLAINS WILL CONTINUE TO PROVIDE SOUTHWESTERLY FLOW ALOFT. WITH SOME MONSOON MOISTURE IN PLACE ONGOING SHOWERS AND STORMS WILL WANE AS DIURNAL HEATING ENDS...AND MOST RAINFALL SHOULD END BEFORE MIDNIGHT. SUNDAY AND SUNDAY NIGHT...RIDGE WILL SHIFT A BIT TO THE WEST AS NORTHERN PLAINS SHORTWAVE TROUGH FORECAST TO DIVE SOUTHEASTWARD AND BRING SOME EASTERLY UPSLOPE FLOW TO THE PLAINS...ESPECIALLY DURING THE AFTERNOON AND INTO THE EVENING. CAPE VALUES ARE FORECAST TO BE WELL BELOW 1000 J/KG...SO THE CHANCE FOR WIDESPREAD HEAVY RAIN IS LOW. STILL...A STRAY SHOWER OVER THE BURN SCARS COULD BE PROBLEMATIC. HIGHS WILL MAINLY BE IN THE 80S ACROSS THE PLAINS...WITH 70S TO LOWER 80S HIGH VALLEYS...AND 50S AND 60S MOUNTAINS. MONDAY...WITH UPSLOPE FLOW FORECAST ACROSS THE PLAINS AND EASTERN MOUNTAINS...CONVECTION WILL AGAIN FIRE UP BY MIDDAY. A BIT MORE INSTABILITY FORECAST ACROSS OUR EASTERN BORDER COUNTIES...WITH CAPE VALUES ABOVE 1000 J/KG...SO STRONG STORMS WILL BE POSSIBLE. MEANTIME...IN THE WEST DIURNAL SHOWERS AND STORMS WILL BE MOST PROMINENT OVER THE HIGHER TERRAIN. TUESDAY THROUGH THURSDAY...GENERALLY THE UPPER PATTERN FEATURES A TROUGH OVER THE GREAT LAKES/PLAINS WITH UPSLOPE FLOW OVER THE COLORADO PLAINS AND EASTERN MOUNTAINS...AND A RIDGE OVER THE SOUTHWEST U.S. SOMEWHAT OF A DRYING TREND ACROSS THE WESTERN PORTIONS OF THE CWA...WITH THE UPPER RIDGE MOVING WEST...SHUTTING OFF...TO SOME EXTENT...THE MONSOON PLUME. SO...DIURNAL SHOWERS AND STORMS WILL DEVELOP BY MIDDAY MOST AREAS...WITH THE RISK OF SLOW MOVING STORMS AND LOCALLY HEAVY RAIN. HIGH TEMPERATURES WILL BE BELOW SEASONAL AVERAGES WITH 80S ACROSS THE PLAINS...70S HIGH VALLEYS...AND 50S AND 60S MOUNTAINS. -TLM- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 227 PM MDT FRI AUG 9 2013 THUNDERSTORM COVERAGE WILL DECREASE BY MID EVENING. ANOTHER DISTURBANCE WILL PASS OVER THE SOUTHERN PORTIONS OF COLORADO OVERNIGHT. DISTURBANCE MAY RESULT IN SOME THUNDERSTORMS OVERNIGHT...BUT BELIEVE COVERAGE WILL BE TOO LOW TO INCLUDE ANY THUNDER IN TAFS. ON SATURDAY...AMOUNT OF MOISTURE WILL BE SLIGHTLY LESS THAN FRIDAY. EXPECT DIURNAL CONVECTION TO DEVELOP BY MID AFTERNOON OVER THE MOUNTAINS AND NEARBY REGIONS...WITH SOME CONVECTION SPREADING EASTWARD. CONVECTION SHOULD END BY MID EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PGW LONG TERM...TM AVIATION...PGW
Hazardous weather outlook, Aug 9, 11:53 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT FRI AUG 9 2013 COZ058>089-093>099-101800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1153 AM MDT FRI AUG 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA. THE STORMS ARE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. LOCAL FLASH FLOODING IS POSSIBLE FROM THE STRONGER STORMS OR STORMS WHICH MOVE SLOWLY. THIS IS ESPECIALLY TRUE ON AREA BURN SCARS...SO A WATCHFUL EYE TO THE SKY WILL BE NECESSARY ONCE AGAIN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED OVER THE MAJORITY OF SOUTHERN COLORADO FROM SATURDAY INTO THURSDAY WITH THE MOST WIDESPREAD ACTIVITY EXPECTED FROM LATER MONDAY INTO AT LEAST NEXT WEDNESDAY. THE POTENTIAL STILL EXISTS THAT ISOLATED HEAVY THUNDERSTORMS CAPABLE OF PRODUCING LOCALIZED FLASH FLOODING WILL BE POSSIBLE ...ESPECIALLY IN AND NEAR AREA BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER MOST OF SOUTHERN COLORADO TODAY. 06/06
In the hours before
Special weather statement, Aug 9, 6:20 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 620 PM MDT FRI AUG 9 2013 COZ079-083-086-100045- CANON CITY VICINITY/EASTERN FREMONT COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 620 PM MDT FRI AUG 9 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO... NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF FLORENCE...OR 27 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... WETMORE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Aug 9, 6:25 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
625 PM MDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM FLASH FLOOD MANITOU SPRINGS 38.86N 104.91W
08/09/2013 EL PASO CO BROADCAST MEDIA
MAJOR FLASH FLOODING IS OCCURRING IN MANITOU SPRINGS.
&&
MNLocal storm report, Aug 9, 6:41 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
641 PM MDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 2 NNW MANITOU SPRINGS 38.88N 104.93W
08/09/2013 M1.37 INCH EL PASO CO OTHER FEDERAL
USGS LOWER WALDO RAIN GUAGE IN WALDO BURN SCAR
0615 PM HEAVY RAIN 2 N MANITOU SPRINGS 38.89N 104.91W
08/09/2013 M1.30 INCH EL PASO CO OTHER FEDERAL
USGS UPPER WILLIAMS CANYON IN WALDO BURN SCAR.
0615 PM HEAVY RAIN 1 ENE CASCADE 38.91N 104.95W
08/09/2013 M0.82 INCH EL PASO CO OTHER FEDERAL
USGS UPPER WALDO CANYON RAIN GUAGE IN WALDO BURN SCAR
0626 PM HEAVY RAIN 5 NE COLORADO SPRINGS 38.88N 104.74W
08/09/2013 M1.25 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Aug 9, 6:46 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 646 PM MDT FRI AUG 9 2013 COZ077-079-081-083-100115- CANON CITY VICINITY/EASTERN FREMONT COUNTY-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 646 PM MDT FRI AUG 9 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL GORGE...OR 34 MILES WEST OF MIDWAY...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. THIS STORM WILL AFFECT CANON CITY WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CANON CITY. FLORENCE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 9, 6:53 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 653 PM MDT FRI AUG 9 2013 COZ084-085-100130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 653 PM MDT FRI AUG 9 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...SOUTHEASTERN COLORADO SPRINGS. AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 18 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... ELLICOTT. YODER. TRUCKTON. RUSH. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 9, 6:58 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 658 PM MDT FRI AUG 9 2013 COZ079-083-086-100130- CANON CITY VICINITY/EASTERN FREMONT COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 658 PM MDT FRI AUG 9 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO... EXTREME EAST CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...SOUTHWESTERN PUEBLO. AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF PUEBLO RESERVOIR...OR 20 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. SOUTHWESTERN PUEBLO. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:30 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Aug 9, 6:40 PM MDT | Flash Flood Warning | PUB | Fremont | 110 min |
| Aug 9, 7:04 PM MDT | Areal Flood Advisory | PUB | Fremont | 116 min |
| Aug 9, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 44 min |
| Aug 9, 7:57 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 3 hr |
| Aug 9, 8:40 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| Aug 10, 5:31 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 15 hr |
| Aug 10, 5:00 PM MDT | Areal Flood Advisory | PUB | Mineral, Rio Grande | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.